# SDR ASAA2017042720590

- Difficulty date: April 27, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410Y174170
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT  CRACKED BS 380 - 400.  ACFT GROUNDED. REMOVED AND REPLACED IAW DWG 143A5400 AND SRM 51-40-02.
